# SDR FDEA2020082031937

- Difficulty date: July 23, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLOOR SUPPORT CORRODED BS 1661 - 1681, LBL 53.5.   REMOVED THE AFT FLOOR SUPPORT IAW SRM 51-40-02.  FABRICATED A NEW FLOOR SUPPORT IAW DRAWING 11864179-9, AND GMM 7-0-1001.  THE FLOOR SUPPORT WAS INSTALLED IAW SRM 51-40-02.
